The topiramate is taken for migraines and prozac for depression. Recently started taking 37.5 mg of phentermine to lose weight under doctor's care. Will only be taking for 2 month intervals but worried about side effects or long term damage I might be doing to body. Is this safe? Phentermine is already working to help take the weight off and I see they are marketing a pill that is combination of phen and topiramate? However I worry that the prozac and phen is a dangerous combination?
I think that this sounds like a safe mix. Prozac works well for weight loss in the beginning and that's your chance to make dietary changes that turn into habit! Phentermine is tricky. It is possible to gain the weight right back on after a while I have also found it to make me nervous.. So again... I will say that when taking any drug for weight loss it's important to make lifestyle changes that will stick! Use the drug for inspiration. They are basically very safe if used as directed. ... As for topiramate is a good migraine med, I have also heard that imitrex is a good alternative that you might want to look into. It has less side affects that might be a better choice if you are feeling weird... or uneasy. Good luck to you! I am always on a diet. It is a way of life :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2013 • 1 answer
Posted 28 Mar 2015 • 1 answer
Posted 11 Sep 2015 • 3 answers
Posted 13 Apr 2016 • 0 answers
Posted 29 Sep 2016 • 0 answers